Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 126, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 22, 2025, 12:32 PM EST. It took effect at Dec 23, 2025, 6:00 AM EST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2025, 12:32 PM EST (17:32 UTC)
- In effect from
- Dec 23, 2025, 6:00 AM EST
- Expired
- Dec 24, 2025, 3:34 PM EST
- In force
- 34 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
832 WHUS71 KPHI 221732 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1232 PM EST Mon Dec 22 2025 ANZ450>455-230645- /O.NEW.KPHI.SC.Y.0126.251223T1100Z-251223T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1232 PM EST Mon Dec 22 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST TUESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 6 AM to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
232 WHUS71 KPHI 230614 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 114 AM EST Tue Dec 23 2025 ANZ430-431-232100- /O.NEW.KPHI.SC.Y.0127.251224T0900Z-251224T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 114 AM EST Tue Dec 23 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 4 AM to 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-451-232100- /O.EXT.KPHI.SC.Y.0126.251223T1100Z-251224T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 114 AM EST Tue Dec 23 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...From 6 AM this morning to 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A lull in winds and seas is expected to occur this evening and through at least midnight tonight. Winds and seas will build again following a cold frontal passage overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-232100- /O.EXT.KPHI.SC.Y.0126.251223T1100Z-251224T2300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 114 AM EST Tue Dec 23 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 6 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 6 AM this morning to 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A lull in winds and seas is expected to occur this evening and through at least midnight tonight. Winds and seas will build again following a cold frontal passage overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
738 WHUS71 KPHI 231816 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 116 PM EST Tue Dec 23 2025 ANZ450-451-240900- /O.CON.KPHI.SC.Y.0126.000000T0000Z-251224T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 116 PM EST Tue Dec 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Wind gusts may occasionally reach gale force. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-240900- /O.CON.KPHI.SC.Y.0126.000000T0000Z-251224T2300Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 116 PM EST Tue Dec 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Wind gusts may occasionally reach gale force. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-240900- /O.CON.KPHI.SC.Y.0127.251224T0900Z-251224T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 116 PM EST Tue Dec 23 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 4 AM to 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Guzzo
498 WHUS71 KPHI 240711 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 211 AM EST Wed Dec 24 2025 ANZ450-451-242100- /O.UPG.KPHI.SC.Y.0126.000000T0000Z-251224T2300Z/ /O.NEW.KPHI.GL.W.0036.251224T0711Z-251224T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 211 AM EST Wed Dec 24 2025 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ452>455-242100- /O.EXT.KPHI.SC.Y.0126.000000T0000Z-251224T2100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 211 AM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-242100- /O.CON.KPHI.SC.Y.0127.251224T0900Z-251224T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 211 AM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
594 WHUS71 KPHI 241558 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1058 AM EST Wed Dec 24 2025 ANZ450-451-250000- /O.EXT.KPHI.GL.W.0036.000000T0000Z-251225T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1058 AM EST Wed Dec 24 2025 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ452>455-250000- /O.EXT.KPHI.SC.Y.0126.000000T0000Z-251225T0000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1058 AM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-250000- /O.EXT.KPHI.SC.Y.0127.000000T0000Z-251225T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1058 AM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
389 WHUS71 KPHI 242034 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 334 PM EST Wed Dec 24 2025 ANZ450-451-250000- /O.CAN.KPHI.GL.W.0036.000000T0000Z-251225T0000Z/ /O.NEW.KPHI.SC.Y.0128.251224T2034Z-251225T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 334 PM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-242145- /O.CAN.KPHI.SC.Y.0127.000000T0000Z-251225T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 334 PM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds are diminishing. $$ ANZ452>455-242145- /O.CAN.KPHI.SC.Y.0126.000000T0000Z-251225T0000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 334 PM EST Wed Dec 24 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds are diminishing. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 5:46 AM EST, 6 hours 46 minutes earlier.
Area forecast discussion, Dec 22, 5:46 AM EST, 6 hours 46 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 546 AM EST Mon Dec 22 2025 .SYNOPSIS... Canadian high pressure will build into the region through today. High pressure will move offshore tonight, then a clipper system will impact the region early Tuesday with a warm front lifting north. A cold front will push offshore Tuesday night, followed by weak high pressure building on Wednesday. Another weak clipper may impact the area with light precipitation on Christmas Day, then a stronger system looks to impact the region on Friday. Unsettled weather may persist into the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Today: High pressure across the region today will slowly move east by evening. Sunny skies are expected today with seasonably cool temps expected. Highs will top out in the upper 30s for North NJ, the Lehigh Valley and the southern Poconos. Other areas will reach the low 40s. Winds will be West to Northwest at 5 to 10 mph this morning then Southwest around 10 mph for the afternoon. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... A period of light snow, and potentially some wintry mix and rain are anticipated to impact portions of the region late tonight through Tuesday morning. There have been no significant changes to the forecast for this system. Thereafter, temperatures will remain relatively mild and seasonable with breezy conditions expected for Christmas Eve (Wednesday). Cold and dry Canadian high pressure will shift gradually offshore into tonight. The cold and dry Canadian airmass will remain in place, at least initially. We should see radiational cooling during the evening, with temperatures dropping into the mid 20s to low 30s before thicker clouds start moving in from the approaching system. Warm advection will increase aloft overnight as a mid level wave, clipper-like system approaches. With the absence of any strong surface pressure features, low level wind fields, including surface winds, will remain quite light. So the warm advection will be very weak, and the cold, dry antecedent surface airmass should remain anchored in place through much of the overnight period as mid level dynamics begin to produce some light precipitation despite a warm front trying to nudge its way in. Even if surface temperatures increase a few degrees overnight, wetbulb temperatures will remain below freezing across much of interior New Jersey and Pennsylvania thanks to dewpoints near 20 degrees. Guidance remains in decent consensus that we will see at least a few hundredths of QPF as far south as the Philly metro after midnight tonight into Tuesday morning, and as much as 0.1-0.25" near and especially north of I-78. The CAMs and hi resolution guidance seems a little low given the mid level dynamics at play, so not totally buying their drier solutions (compared to synoptic models) just yet. Near and north of I-78, PoPs remain in the 70-80% range. South of I- 78, PoPs are in the 40-60% range. It still appears that precip will begin before dawn Tuesday for many areas, as this is when the main push of warm advection and mid level dynamics increase. One limiting factor is that, while there will be sufficient moisture and forcing for precip, the precip will have to overcome the initially dry air in the low levels. This will work to limit QPF and snowfall amounts farther south into the Philly metro, where forcing and moisture lessens the farther south you go. THus, there is still a degree of uncertainty on how far south any measurable snowfall will occur into the Philly metro, southern New Jersey, and northern Delaware. The warm advection nature of this system should also yield poor snow ratios. We are forecasting snow ratios near 5:1 to 10:1 at best. As for forecast snowfall accumulations, generally expecting less than 1" for areas near and south of I-78 down into the Philly metro and adjacent areas of interior southern New Jersey, far northern Delaware, and the northern Jersey Shore (LBI and north). For the I- 95 corridor and Philly metro, thinking a full 1" would be a reasonable worst case scenario we could see from this system. Areas north of the I-78 corridor have the best chances of receiving a plowable 1-2" of snowfall. The usual higher elevations of northern New Jersey and eastern Pennsylvania could see isolated amounts as much as 3-4" of snow in a reasonable worst case scenario, but the probability of this is low at the moment (~20%), and will be conditional on exactly how much QPF we can squeeze out of this weak system. There also remains some potential for a light glaze of ice, mainly for the southern Poconos, as precipitation could change to rain there before temperatures warm above freezing. While we do have sufficient forcing and moisture for snow, the dynamics at play are vastly weaker than last weekend's snow storm. With that said, snow falling Tuesday morning could certainly cause travel issues and slippery/icy roads despite the light snowfall amounts. In any case, this is still not expected to be a significant snow event for our area. A Winter Weather Advisory could be warranted for Carbon and Monroe Counties in Pennsylvania if confidence increases enough for snowfall amounts nearing 3" and/or a light glaze of ice to occur in these areas. Confidence and chances for precip are lower (30-50%) south of the Philly metro into far southern New Jersey and Delmarva. This region will have much less moisture and forcing, and thus lower measurable precip if any. It will also be warmer here, with wetbulb temperatures mainly above freezing by the time any greater precip chances arrive. So any snow that does fall is most likely to be "white rain" (snow melting as it falls). Any lingering precipitation will be ending by noon or so on Tuesday, then temperatures should start warming up by a few degrees. Based on the latest deterministic guidance, our current high temperature forecast for Tuesday could still be a bit too high, especially for any areas that experience snow cover north of the Philly metro. Skies should remain mostly cloudy for the remainder of the day, and warm advection gradient winds will not be very strong at all. Long story short, a low confidence high temperature forecast for Tuesday, but most areas should eventually warm above freezing into the afternoon, which should help to start melting away our light snowfall accumulations and improve lousy road conditions for the holiday travelers. Low temperatures Tuesday night into Wednesday morning are mostly in the mid to upper 30s (above freezing) south of I-78, and close to 30 degrees north of there. So any icy roads from refreezing snow melt or slushy should be confined to untreated roads north of I-78. Winds will also increase Tuesday night as a cold front pushes offshore, which should help to dry things out a bit more too. Weak high pressure will build into the area from the Great Lakes region Christmas Eve and center itself over the area Christmas Eve night into Christmas morning. We look to stay out of the strong cold advection this time around, so temperatures should remain close to normal for late December. However, it'll be a bit breezy during the day with NW winds gusting near 30 mph possible, then becoming light to calm overnight. High temperatures will be mainly in the 40s on Christmas Eve, and lows mainly in the mid 20s to mid 30s for Santa during Christmas Eve night. Mostly sunny skies for Christmas Eve, then increasing clouds overnight. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Christmas Day should be a decent day overall with no significant weather, but a weak clipper system passing through could bring some brief light rain or sprinkles (flurries possible up north) in the morning. PoPs remain around 20-40%. Otherwise, it'll be mostly cloudy to overcast with seasonable temperatures (highs in the upper 30s and 40s). Christmas night will remain cloudy, but this will keep temperatures relatively mild with lows in the mid 30s to low 40s. Beyond Christmas Day, forecast uncertainty becomes very high. Guidance indicates there will be a high over eastern or southeastern Canada with low pressure moving eastward across the Great Lakes and toward the Northeast or Mid Atlantic. This setup will likely bring precipitation to our area. The 00Z suite of guidance had a significant change in course, indicating a much stronger high and weaker, more suppressed low. This solution would introduce potential for wintry precip for our region and much colder temperatures, quite the change from widespread 50s and rain from before. The shift in guidance was consistent between different models. GFS, ECMWF, and CMC all showing this much colder, wintry solution now, however given this *very* recent change in course, have stuck with NBM for now until there is more consistency in a colder, more wintry solution. Precipitation is still likely, with 50-80% PoPs, however we could be dealing with all rain, a significant wintry system, or anything in between. Remain alert for changes to the forecast for the Friday timeframe. The weekend forecast is also highly uncertain, but could remain unsettled. Stuck with NBM. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR expected. Occasional high clouds at times. Northwest winds 5 to 10 knots shifting to West then Southwest. High confid. Tonight...VFR early then increasing and lowering CIGS. Light S or SE winds. Precipitation arrives PHL probably around dawn with MVFR possible. High confid early then low confid around dawn with flight category and if/when precip arrives. Outlook... Tuesday...Restrictions likely in snow/rain and low clouds. Tuesday night through Wednesday night...VFR. Gusty NW winds on Wednesday. Thursday through Friday...Restrictions likely in low clouds and potential for rain/snow. Gusty winds possible. Very low confidence forecast for Friday. && .MARINE... High pressure builds in today. Winds will decrease early today and seas will continue to diminish too. The SCA flag for the ocean has been cancelled as of 545 AM. Winds and seas will remain below SCA today and tonight. Fair today and a chance for rain or snow starting late tonight. Outlook... Tuesday through Wednesday...Potential for advisory conditions as wind gusts increase to 20-25 kts with seas near 4-6 feet possible. Thursday...No marine hazards expected. A chance of light rain or sprinkles. Friday...Advisory conditions probable. Precipitation likely restricting visibility. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Staarmann NEAR TERM...OHara SHORT TERM...Staarmann LONG TERM...Staarmann AVIATION...OHara/Staarmann MARINE...OHara/Staarmann
Hazardous weather outlook, Dec 22, 4:48 AM EST, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 448 AM EST Mon Dec 22 2025 MDZ012-015-019-020-231030- Kent MD-Queen Annes-Talbot-Caroline- 448 AM EST Mon Dec 22 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 12:34 PM EST | Winter Weather Advisory | PHI | Morris, Sussex, Warren | 25 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.